It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Foot & Ankle Problems Board Index
Pages: 1Showing 1 - 9 of 9 for cortisone injection not helping. (0.090 seconds)


... th each step i took. i think it nicked the nerve or something, and created the pain i would have gotten eventually anyway. it took a real month to have a minimal helping effect. it didnt seem like he put any or much in there like the other doc. ... (9 replies)
... I recently had a steroid injection in my ankle as well. my surgeon said it may cause more pain for up to a week before I notice the full effects of it. However, that was not my experience. ... (9 replies)
CT results ?
Jun 8, 2008
... inflamitory meds I've been on have been helping the arthritis not be so bothersome. I did have one cortisone injection from a pod. who wondered if I had sinus tarsi. ... (9 replies)

... aid yes. I worry about how Neurontin will affect me because I am taking a course at a police dept with police officers, and I don't want to be dizzy or groggy or not feel like my usual self. ... (53 replies)
... I am 45 yrs old, female and was diagnosed with plantars fasciitis about 3 months ago. I have had one cortisone injection and am having a second one this Tuesday. First day after the injection it felt great. Now it hurts like you know what. ... (46 replies)
Sesmoiditis
Apr 20, 2003
... s pretty much the same thing that my doctor said. His first method of treatment was to make me an arch support. I already wear orthotics, but apparently they are not giving me enough support. I asked him if I should have molds made for new ones and he said no, that it wouldn't help. ... (2 replies)
... Lidocaine injection which helped for a while. Due to issues with my other foot, this one was put on hold. ... (15 replies)
... I went back in on Thursday,and the doctor gave me a cortisone shot and told me to wear the boot for a couple more days.If it gets better,good,if not,he will refer me to an orthopedic doc. ... (54 replies)
... Cortisone shots can only give temporary relief, but will delay healing and build up in the injection site. Sometimes surgery is required to remove the dried crystal residue. ... (21 replies)




Pages: 1

All times are GMT -7. The time now is 10:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!